# SDR SWAA2024120657433

- Difficulty date: November 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500H AND LBL21 AFT POSITION FWD CARGO COMPARTMENT 2024-686242<[01] REPLACED ANGLE-CLIP LOCATED ON BS500H AND LBL21 AFT POSITION AT FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 AND DWG 53-00-53 DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS ONB737-800 SRM CRACK LENGTH: 0.749 TOOL USED CALIPER: P/N: 8647A42 S/N: B22058354 DUE DATE: 20/SEP/25;[02] TASK COMPLETED
